American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C70) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Frederick P. Gardiner and Nikola Lakic. Tracking a moving point in the plane. Trans. Amer. Math. Soc. 365 (2013) 1957-1975.
Abstract, references, and article information   
View Article: PDF

[2] Robert E. Thurman. Upper bound for distortion of capacity under conformal mapping . Trans. Amer. Math. Soc. 346 (1994) 605-616. MR 1270669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] P. L. Duren and M. M. Schiffer. Univalent functions which map onto regions of given transfinite diameter . Trans. Amer. Math. Soc. 323 (1991) 413-428. MR 979964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Peter Duren and Ayşenur Ünal. Regions of variability for univalent functions . Trans. Amer. Math. Soc. 295 (1986) 119-126. MR 831192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Frederick P. Gardiner. Approximation of infinite-dimensional Teichm\"uller spaces . Trans. Amer. Math. Soc. 282 (1984) 367-383. MR 728718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. Granlund, P. Lindqvist and O. Martio. Conformally invariant variational integrals . Trans. Amer. Math. Soc. 277 (1983) 43-73. MR 690040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Anna Tsao. Disproof of a coefficient conjecture for meromorphic univalent functions . Trans. Amer. Math. Soc. 274 (1982) 783-796. MR 675079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Shōji Kobayashi and Nobuyuki Suita. On analytic diameters and analytic centers of compact sets . Trans. Amer. Math. Soc. 267 (1981) 219-228. MR 621983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1